# SDR SWAA2012020301060

- Difficulty date: January 29, 2012
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N734SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27866
- Aircraft time: 45,998 hours, 26,770 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 5893543130
- Part serial: 9007H6502
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WINDSHIELD R1 ARCED AND SHATTERED.  REMOVED AND REPLACED R1 WINDOW HEAT CONTROLLER PER MM.
